# SDR SWAA2013092620549

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 51,060 hours, 29,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 FWD WINDOW  POST FASTENER HOLE NR 3 FROM BOTTOM CRACKED AT 3 O'CLOCK & 9 O'CLOCK POSITION.  REPAIRED POST IAW SWA EA.
